# SDR DJFA2007121

- Difficulty date: October 21, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N478LX
- Make and model: Beech 400A
- Aircraft serial: RK387
- Aircraft time: 2,553 hours, 2,251 cycles
- Engine: Pwa JT15D5
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Packs
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ODOR OF SMOKE IN THE LAV AREA WITH WING HEAT ON IN ICING CONDITIONS.  ODOR DISAPATED AFTER WING A/I WAS SHUTOFF.  MAINTENANCE DISCOVERED THE COALESCER SOCK DIRTY.  THE COALESCER SOCK WAS REPLACED.
